Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Natural ways to improve erections and increase duration of sex?

Jun 2013
User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 2219 Questions

I would like to know how to get stronger erections and increase the duration for more effective erections. I am a 39 year old male.
Are there natural ways to imporve erections or medical ways without any side effects ?

We are looking to have baby and need advice on this.
Posted Tue, 4 Jun 2013 in Sexual Problems
Answered by Dr. Sushil Kumar Sompur 1 hour later
Hi there ~

I understand your concern. It may be that you have been having this problem since you want a baby soon. I hope you have gotten your semen analysis and it is normal. I am also glad that you are taking medications for your high cholesterol and low thyroid, and that these conditions are the least of your concern. It would benefit for you to have good foreplay and afterplay, and not just intercourse. If you need further information you might benefit from seeing a sexologist or reading up more on foreplay. Women like foreplay and rarely do they say that sex is not satisfying. It might help, to take your wife with you to a sexologist for therapy or to a psychotherapist for counseling regarding intercourse and also courting, to build the relationship.

Firstly you might need to consult an psychiatrist to find out if you have any difficulties in your libido or have other mental health concerns like depression. Otherwise, you have a very common problem of erectile dysfunction and / or premature ejaculation and it can be easily treated with medications available during this time. As for natural ways, if you go with ayurvedic medications, confido by himalaya has case based evidence for efficacy. The class of medication is called phosphodiesterase 5 inhibitors (PDE5Inh) selective serotonin reuptake inhibitors and it also helps with decreased libido which is a result of depression if you are going through one. I advise you to consult with a qualified psychiatrist who might be able to help in this regard. I hope this helps.

Take care and have a lovely day!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor